Hi everyone, my name is Julie. I was diagnosed over twenty years ago. I am on Tecfidera and find it has helped me. I have tried a lot of different therapies such a shots, steroids and even chemo. for M.S. It's been a year on Tecfidera and I see a big difference. My neurologist does a MRI every 1yr. This time around no new lesions!! I also rely on my B- 12 shots and Vitamin D (prescribed). My biggest complaint is FATIGUE right now. I use to be very active, not so much anymore. Hope one day my fatigue miracle pill will come my way. 🤔Nice to meet everyone! 😃
Diagnosed over 20 years ago.: Hi everyone... - My MSAA Community
Diagnosed over 20 years ago.
Juls67 hi, welcome. If it wasn't for the fatigue, many of us on here would probably be able to accept the ms alittle more, but just any physical activity wears you out. It's a vicious circle. Pleased you have no more lesions. Blessings Jimeka 🦋 🌈
Welcome! I am newly diagnosed and also take Tecfidera. It's too soon to tell if it's effective or not.
Welcome Juls67 ! Fatigue is what ended my career last November. I'm glad I no longer have to try to work with that level of fatigue. It surprises me though how much fatigue I still have. Worse symptom I have at the moment.
Juls67 , welcome! You might discuss your fatigue level with your doctor; many here have found some relief with medications.
I keep my electric cattle prod handy on days when I have to keep going! Ha!
Hi, thank you so much for writing. I needed that laugh for the day. Maybe I should invest in one.
greaterexp can I borrow that!? Not just for me, but my kids! LOL!
Ha! Mine is in full time use just for myself!
Modafinil helps me with daily fatigue!
I am definitely going to see what my doctor says about Modafinil. As long as it doesn't interfere with the Adderall that I take. TY
Armodafinil is the generic that isn't as expensive. Take care and good luck!
Juls67 Gah adderall! My nemesis! I have terrible ADHD, Have my whole life. But when I was a kid, I got phone calls from the teacher saying I just need to learn how to behave, or other stupid things. My Dr put me on that when I was about 30ish. I tried and tried. I gave it to a friend who's RX ran out and needed it. Man, I don't know how you do it!!!!
@jules57 the cattle prod would probably help but it would be dangerous for - I might use it on a few people who think my "sudden onset of pins and needles" my n my legs for would use it and say hey this is what it feels like- is that imaginary pain??? Lol just thinking abut it! Lol
Juls67 HI! Nice to meet you even over this freaking F'n stupid monster MS. Glad to have you here! This group is aHmazing (yes spelled with an H) Please B& moan here, Share funny stuff. Cry laugh and let us know what is going on. We will all listen and join in. Or if you want someone to lust listen. Just PM them and vent away! From your response to a post you commented on. You and I have the same lack of tack and wittiness. I look forward to see what you have to say!
So again, Welcome We all love you already!
Juls67 try Nuvigil. Been on it for about a month. Some days it works, some days not (generic armodafinil)
It's good to hear you are improving I am also on Tecfidera. After a yr my fatigue disappeared. My pt told me just because I don't feel fatigued I should be aware of the signals my body may show. I do take breaks just so I don't have any problems
Thank you for writing to me. I am on antidepressants as well. I know they play a part in my fatigue too however I actually get anxiety & depressed because I can't get things done for the day. So I feel like I can't win. My mind just goes and goes even if my body don't. Nice to meet u. Hope to talk with u again.
I understand completely I take baclofen and tizanidine and as soon as I take them my mind starts to shut down so if I'm trying to do something or stay awake longer I take them an hour later. When my mind start to shutdown it's over I can't do anything and I mean nothing
Me too! Baclofen and tizanidine = lights out!
I take 20mg of baclofen 3-4 times a day and 2mg of tizanidine (1/2 a pill in the morning and full pill at night) as the tizanidine would make me sleep the day away. I don't find the baclofen to make me tired though as that was the first drug I was on for bad spasms in my leg. Only after I was still having bad spasm the tizanidine was added.
I'm having a terrible time with fatigue. Taking naps is the only thing that works for me.
Hi Sandydemop, I take naps and then I can't sleep at night. Like tonight it's 3:00 a.m. and haven't slept at all. And I didn't even nap earlier the day .